# SDR JJBA20210614021

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 36,527 hours, 24,498 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Computer
- Part number: 9650976003216216
- Part serial: 9967
- Condition: Inoperative
- Location: Epgws
- Part time: 900 hours, 817 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TERRAIN INOPERATIVE, WINDSHEAR INOPERATIVE, GPWS INOPERATIVE IN CRUISE. R&R EPGWS COMPUTER. OPS CHECK SAT.
